Research Repository

Robust H∞ control for a class of uncertain mechanical systems

Yang, Xuebo, Gao, Huijun, Shi, Peng and Duan, Guangren (2010) Robust H∞ control for a class of uncertain mechanical systems. International Journal of Control, 83 (7). pp. 1303-1324. ISSN 0020-7179

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19998, H∞ control, input delay, linear matrix inequalities, mechanical systems, parameter uncertainties
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0802 Computation Theory and Mathematics
Historical > SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:31
Last Modified: 30 May 2012 04:58
URI: http://vuir.vu.edu.au/id/eprint/7476
DOI: https://doi.org/10.1080/00207170903267047
ePrint Statistics: View download statistics for this item
Citations in Scopus: 37 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar